Alert archive / Illinois / Gale Warnings in 2012
Gale Warning 25, NWS Chicago, IL
NWS Chicago, IL issued this gale warning at Apr 18, 2012, 8:51 AM CDT. It took effect at Apr 18, 2012, 9:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2012, 8:51 AM CDT (13:51 UTC)
- In effect from
- Apr 18, 2012, 9:00 AM CDT
- Expired
- Apr 18, 2012, 3:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted, in the capitals the NWS used until 2016.
798 WHUS73 KLOT 181351 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 851 AM CDT WED APR 18 2012 LMZ261-362-364-366-563-565-182000- /O.NEW.KLOT.GL.W.0025.120418T1400Z-120418T2000Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- 851 AM CDT WED APR 18 2012 ...GALE WARNING IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. * WINDS...SOUTH GALES TO 35 KT LATE THIS MORNING THROUGH MID AFTERNOON. * WAVES...7 TO 11 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>745-182200- /O.CON.KLOT.SC.Y.0046.120418T1400Z-120419T0300Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 851 AM CDT WED APR 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * WAVES...3 TO 5 FT. OCCASIONAL WAVES TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MTF
1 follow-up statement
525 WHUS73 KLOT 182016 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 316 PM CDT WED APR 18 2012 LMZ261-362-364-366-563-565-182130- /O.EXP.KLOT.GL.W.0025.000000T0000Z-120418T2000Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- 316 PM CDT WED APR 18 2012 ...GALE WARNING HAS EXPIRED... THE THREAT FOR PREVAILING GALES HAS ENDED. OCCASIONAL SOUTHWEST GALE FORCE GUSTS TO 35 KT WILL BE SEEN ACROSS THE NORTHERN HALF OF LAKE MICHIGAN THROUGH EARLY EVENING. $$ LMZ740>745-190300- /O.CON.KLOT.SC.Y.0046.000000T0000Z-120419T0300Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 316 PM CDT WED APR 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * WAVES...2 TO 4 FT. OCCASIONAL WAVES TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MTF
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Apr 18, 6:58 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 18, 6:58 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
658 AM CDT WED APR 18 2012
.DISCUSSION...
326 AM CDT
VIGOROUS MID-LEVEL SHORT WAVE TROUGH IS NOTED IN MORNING WATER
VAPOR IMAGERY OVER THE UPPER MIDWEST. THIS FEATURE WILL CONTINUE
TO PROPAGATE EAST ACROSS THE NORTHERN GREAT LAKES AREA THROUGH
THIS EVENING...WITH ITS ASSOCIATED SURFACE LOW PRESSURE CENTER
MOVING INTO SOUTHERN ONTARIO AND TRAILING A COLD FRONT INTO
NORTHERN ILLINOIS DURING THE EVENING HOURS. MAIN AREA OF ELEVATED
CONVECTION CURRENTLY OCCURRING AHEAD OF MID-LEVEL VORTICITY
CENTER...AND IN WARM/MOIST ADVECTION AXIS ON NOSE OF 50 KT
SOUTHWEST LOW LEVEL JET...SHOULD REMAIN NORTH AND WEST OF OUR
REGION THROUGH THIS MORNING. LOW LEVEL THETA-E AXIS AHEAD OF
SURFACE COLD FRONT EVENTUALLY LEANS ACROSS THE NORTHWESTERN PART
OF THE CWA THIS AFTERNOON HOWEVER...COINCIDENT WITH TAIL OF SHORT
WAVE TROUGH PASSING ACROSS THE AREA INTO EARLY EVENING. WHILE MOST
GUIDANCE SQUEEZES OUT A LITTLE LIGHT QPF ACROSS THE NORTHWEST 1/3
OF THE CWA BY 00Z...LOW LEVEL MOISTURE FEED FROM THE GULF REMAINS
BLOCKED BY EXTENSIVE HIGH PRESSURE RIDGE WHICH EXTENDS FROM HIGH
OVER EASTERN CANADA ALL THE WAY TO EAST TEXAS. WITH RATHER POOR
QUALITY MOISTURE RETURN...FORECAST THERMAL PROFILES ARE NOT ALL
THAT IMPRESSIVE WITH SOUNDINGS YIELDING MLCAPE VALUES GENERALLY
LESS THAN 250 J/KG. THUS SUSPECT MAINLY SOME LIGHT SHOWERS WITH
RELATIVELY LOW CHANCE/ISOLATED THUNDERSTORM THREAT ACROSS THE
NORTHWEST THIS AFTERNOON. GUIDANCE TEMPS IN THE LOWER 70S LOOK
VERY REASONABLE FOR MAX TEMPS THIS AFTERNOON BASED ON MODEL
THERMAL PROGS IN BREEZY WARM ADVECTION REGIME...WITH FORECAST
SOUNDINGS MIXING TO 875-850 MB.
FRONT SAGS SLOWLY INTO THE CWA TONIGHT...AS WEAK HIGH PRESSURE
DEVELOPS OVER THE UPPER MISSISSIPPI VALLEY IN THE WAKE OF DEPARTING
MID-LEVEL WAVE. FRONT IS PROGGED TO STALL ACROSS THE AREA
HOWEVER...AS LEE SURFACE TROUGH DEVELOPS INTO AN AREA OF LOW
PRESSURE OVER KANSAS AND SOUTHERN NEBRASKA IN RESPONSE TO BROAD
UPPER TROUGH DEVELOPING OVER THE WESTERN CONUS. GUIDANCE GENERALLY
BRINGS WEST-EAST ORIENTED FRONTAL BOUNDARY ABOUT HALF WAY THROUGH
THE CWA...BETWEEN THE I-88 AND I-80 CORRIDORS ACROSS NORTHERN
IL...BY 12Z THURSDAY. A STATIONARY FRONTAL POSITION NEAR I-80 SEEMS
MORE LIKELY ACROSS THE EASTERN CWA...AS BOUNDARY WILL LIKELY SLIP
DOWN THE LAKE WITH LESS RESISTANCE THAN FARTHER WEST. GUIDANCE
INDICATES WEAK WARM ADVECTION/ASCENT CONTINUES ABOVE THE FRONTAL
ZONE OVERNIGHT...THOUGH FORCING/CONVERGENCE REMAIN RATHER WEAK AS
BETTER DEEP ASCENT IS FOCUSED TO THE WEST ACROSS NEBR/IA/KS. MODELS
DIFFER WITH EXTENT OF ELEVATED INSTABILITY...WITH THE WRF-NAM
DEPICTING 150-200 J/KG NORTH OF THE SURFACE FRONT. BASED ON THIS
WILL HANG ON TO SLIGHT CHANCE POPS FOR SHOWERS ROUGHLY NORTH OF I-80
FOR THE OVERNIGHT HOURS...WITH SLIGHT CHANCE THUNDER MENTION MAINLY
WEST OF CHICAGO WHERE WRF DEPICTS SOME MINIMAL MUCAPE. GUIDANCE IN
PRETTY GOOD AGREEMENT WITH TEMPS OVERNIGHT...THOUGH HAVE FAVORED
SLIGHTLY COOLER TEMPS ALONG THE NORTH SHORE WHERE WINDS WILL SHIFT
NORTHEAST OFF THE LAKE.
UPPER TROUGH CONTINUES TO DEVELOP OVER THE CENTRAL CONUS THURSDAY
WITH THE SURFACE LOW MOVING ALONG THE FRONT INTO NORTHERN
MO/SOUTHEAST IA BY 00Z FRIDAY IN ASSOCIATION WITH A 40 KT MID-LEVEL
SPEED MAX WHICH SPREADS ACROSS THE MID-MISSISSIPPI VALLEY. INCREASED
DEEP ASCENT AND MOIST CONVERGENCE ABOVE FRONTAL ZONE IS FOCUSED
ACROSS NORTHWEST IL AND INTO SOUTHERN WI DURING THE MIDDAY/AFTERNOON
HOURS...WITH AREAS SOUTH OF THE FRONT CONTINUING TO LOOK RELATIVELY
WARM/DRY IN THE LOW LEVELS WITH LITTLE IN THE WAY OF CAPE EVIDENT IN
FORECAST SOUNDINGS. WRF/GFS PRODUCE SOME IMPRESSIVE QPF AMOUNTS
NORTH OF THE FRONT ACROSS NWRN IL/SWRN WI...ON THE ORDER OF 1.5 TO
2+ INCHES THROUGH FRIDAY...THOUGH SOME MODEL DIFFERENCES REMAIN WITH
GFS...ECMWF AND GEM SOLUTIONS SLOWER AND KEEPING HEAVIER RAINFALL
TOTALS NORTH OF THE IL/WI BORDER DURING THE DAY THURSDAY. GUIDANCE
IN BETTER AGREEMENT BRINGING RAIN ACROSS THE AREA WITH SURFACE WAVE
MOVING ACROSS THE FORECAST AREA THURSDAY NIGHT AND FRIDAY WITH UPPER
TROUGH CONTINUING TO DEEPEN OVER THE MIDWEST. RAIN SHOULD GRADUALLY
END FROM NORTHWEST TO SOUTHWEST FRIDAY NIGHT...WITH ONLY SOME
LINGERING LIGHT RAIN SATURDAY MORNING OVER THE SOUTHEASTERN CWA AS
UPPER TROUGH AXIS FINALLY MOVES EAST OF THE CWA.
TEMPS A TOUGH CALL THURSDAY WITH FRONT STRETCHED OUT WEST-EAST
ACROSS THE FORECAST AREA...WITH THE POTENTIAL FOR MID-70S SOUTH IN
WARM SECTOR...AND LIKELY ONLY AROUND 50 ALONG THE NORTH SHORE.
MAINLY DRY AND COOLER THEN FRIDAY THROUGH SUNDAY WITH HIGHS IN THE
50S ACROSS MOST OF THE CWA AND UPPER 40S ALONG THE LAKE DUE TO
PROLONGED PERIOD OF NORTH/NORTHEAST LOW LEVEL FLOW ON WEST SIDE OF
DEEP EASTERN CONUS TROUGH. OVERNIGHT MINS WILL BE IN THE 30S. LONGER
RANGE MODEL SOLUTIONS DIFFER WITH DETAILS OF ADDITIONAL ENERGY
DIGGING INTO THE TROUGH...BUT OVERALL MOVE IT SLOWLY EAST AND ALLOW
FOR SOME MODERATION IN TEMPS EARLY/MID NEXT WEEK.
RATZER
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 12Z...
* GUSTY SOUTH WINDS THIS AFTERNOON
* CHANCES FOR SHRA / CHANCE TS IN THE EVENING
SHEA
//DISCUSSION...UPDATED 12Z...
SURFACE RIDGE AXIS WILL CONTINUE TO SLIDE EAST TODAY AND ACROSS
THE EASTERN GREAT LAKES...ALLOWINGS WINDS TO VEER FROM SOUTHEAST
TO THE SOUTH THIS LATER THIS MORNING. SYSTEM CURRENTLY ACROSS THE
DAKOTAS WILL LIFT INTO NORTHERN WISCONSIN TODAY...AND A FRONTAL
BOUNDARY WILL GRADUALLY WORK SOUTH ACROSS WISCONSIN AND LAKE
MICHIGAN. SHOWERS AND A FEW CG WERE NOTED IN WEST CENTRAL
IOWA...MOVING EAST. THESE STORMS SHOULD DECREASE AND GRADUALLY
WEAKEN THIS MORNING...NOT IMPACTING THE TERMINALS. THIS BOUNDARY
WILL TAKE RESIDENCE GENERALLY ACROSS OR WITHIN A VERY SMALL
VICINITY OF THE THE EASTERN TERMINALS THIS AFTERNOON. AHEAD OF
THIS BOUNDARY...WINDS TO GUST INTO THE MIDDLE AND UPPER 20 KT
RANGE OUT OF 190 TO 210 DEGREES. THE FIRST CHANCES FOR SHOWERS
WILL BE LATE IN THE AFTERNOON AND INTO THE EVENING HOURS. CEILINGS AND
VISIBILITIES LOOK TO REMAIN VFR THROUGH THE SPAN OF SHOWER
ACTIVITY. ADDED A MENTION OF VCTS AND CB FOR A 3 HOUR WINDOW...WITH
ONLY MARGINAL INSTABILITY...EXPECT THE MAJORITY OF THE TIME TO BE
-RA TO -SHRA WITH AN OCNL CLAP OF THUNDER. ACTIVITY THEN TO WANE
UNTIL THE LATE MORNING HOURS ON THURSDAY AND TO THE TAIL END OF
THE EXTENDED TAFOR. THE NEXT UPPER LEVEL DISTURBANCE WILL MOVE
ACROSS THE TERMINALS LATE IN THE AFTERNOON AND BRING BETTER
CHANCES FOR PRECIP /MORE RA VS TS/ AND INCREASED LIKELIHOOD OF BKN
MVFR CIGS.
SHEA
//ORD AND MDW CONFIDENCE...UPDATED 12Z...
* HIGH CONFIDENCE IN ALL FORECAST ELEMENTS OVERNIGHT
* MODERATE TO HIGH CONFIDENCE WITH WIND FORECAST THIS AFTERNOON
* MODERATE CONFIDENCE ON PRECIP TIMING
* LOW CONFIDENCE ON HAVING PERIODS OF TS
SHEA
//OUTLOOK FOR ORD/MDW FOR 00Z FRIDAY-12Z WEDNESDAY...UPDATED 12Z...
THURSDAY...MVFR...CHC SHRA AND TSRA BECOMING LIKELY WITH TEMPO IFR.
* FRIDAY...MVFR...SHRA/TSRA CHANCE IFR.
* SATURDAY THROUGH MONDAY...VFR
SHEA
&&
.MARINE...
315 AM CDT
HIGH PRESSURE WILL SHIFT OFF TO THE EAST THIS MORNING AND WINDS
WILL GRADUALLY INCREASE OUT OF THE SOUTHEAST AND BECOME SOUTHERLY.
FLOW WILL INCREASE TO 30 KT WITH A FEW GALE FORCE GUSTS POSSIBLE.
PROFILES SHOW THAT FLOW AT .5 KFT IS INCREDIBLY STRONG...BUT DUE
TO THE STRONG WARM AIR ADVECTION REGIME OVER THE COLD AND STABLE
LAKE AIRMASS...FIND IT HARD TO HAVE SUSTAINED OR LONG LIVED GALE
CONDITIONS. LOW PRESSURE ACROSS THE DAKOTAS WILL LIFT ACROSS LAKE
SUPERIOR TODAY...AND EVENTUALLY INTO CANADA. A COLD FRONT FROM
THIS LOW WILL DROP SOUTH ACROSS THE LAKE...AND EVENTUALLY STALL
SOUTH OF THE SOUTHERN TIP...TURNING WINDS TO THE NORTH AS HIGH
PRESSURE BUILDS IN.
SHEA
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...NEARSHORE WATERS
UNTIL 10 PM WEDNESDAY.
&&Hazardous weather outlook, Apr 18, 3:58 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 358 AM CDT WED APR 18 2012 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 190900- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 358 AM CDT WED APR 18 2012 /458 AM EDT WED APR 18 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING MAINLY NORTH OF A LINE FROM MENDOTA TO CHICAGO...AND ACROSS NORTH CENTRAL ILLINOIS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF SCATTERED THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA THURSDAY AFTERNOON...AND MAINLY SOUTHEAST OF A DIXON TO WAUKEGAN LINE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-190900- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 358 AM CDT WED APR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. GUSTY SOUTHWEST WINDS WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM LATE MORNING THROUGH THIS EVENING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAINLY FROM CHICAGO NORTHWARD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF SCATTERED THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. A PROLONGED PERIOD OF NORTH AND NORTHEAST WINDS WILL LEAD TO HIGH WAVES WHICH MAY CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT FRIDAY THROUGH SATURDAY NIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-190900- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 358 AM CDT WED APR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MUCH OF LAKE MICHIGAN TODAY AND ACROSS FAR SOUTHERN LAKE MICHIGAN THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS SOUTHERN LAKE MICHIGAN THURSDAY AND THURSDAY EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO RATZER
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.